# SDR SWAA2022021523386

- Difficulty date: June 19, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 48,009 hours, 34,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT EQUIPMENT BAY DRAIN MAST SUPPORT FITTING HAS CORROSION; BS992; WL182; LBL22. / REMOVED AND REPLACED DRAIN MAST SUPPORT FITTING DUE TO CORROSION PER SRM 51-40-02-0G-00 & DWG # 147A7443
